# SDR ASOA2014031910154

- Difficulty date: February 20, 2014
- Submitted: March 19, 2014
- Operation: Air carrier
- Aircraft: N858AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7417
- Aircraft time: 31,384 hours, 28,042 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Strap
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LOWER TIE STRAP FOR LOWER SKIN AT WS 148.019 CRACKED.  REMOVED  STRAP IAW SRM 51-42-20-00 AND SRM 51-42-06-00.  INSTALLED IAW SRM 51-42-06, 51-42-20 DWG 601R-10336, REV-H.
